Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 52–61 (Mi mz3237)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral sequences in analytic homotopy theory

D. V. Millionshchikov

M. V. Lomonosov Moscow State University

Full text: PDF file (946 kB)

English version:
Mathematical Notes, 1990, 47:5, 458–464

Bibliographic databases:

Received: 16.05.1989

Citation: D. V. Millionshchikov, “Spectral sequences in analytic homotopy theory”, Mat. Zametki, 47:5 (1990), 52–61; Math. Notes, 47:5 (1990), 458–464

Citation in format AMSBIB
\Bibitem{Mil90}
\by D.~V.~Millionshchikov
\paper Spectral sequences in analytic homotopy theory
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 52--61
\mathnet{http://mi.mathnet.ru/mz3237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068057}
\zmath{https://zbmath.org/?q=an:0709.55009}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 458--464
\crossref{https://doi.org/10.1007/BF01158088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3237
  • http://mi.mathnet.ru/eng/mz/v47/i5/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Millionshchikov, “Cohomology of Graded Lie Algebras of Maximal Class with Coefficients in the Adjoint Representation”, Proc. Steklov Inst. Math., 263 (2008), 99–111  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:195
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021